Homology, Homotopy and Applications

Volume 18 (2016)

Number 2

On the $f$-invariant of products

Pages: 169 – 176

DOI: https://dx.doi.org/10.4310/HHA.2016.v18.n2.a8


Hanno von Bodecker (Fakultät für Mathematik, Universität Bielefeld, Germany)


The $f$-invariant is a higher version of the $e$-invariant that takes values in the divided congruences between modular forms; in the situation of a cartesian product of two framed manifolds, the $f$-invariant can actually be computed from the $e$-invariants of the factors. The purpose of this note is to determine the $f$-invariant of all such products.


stable homotopy group, $f$-invariant

2010 Mathematics Subject Classification


Published 29 November 2016